CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
RK-Cayley Fehlberg method on homogeneous manifolds 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 6, 页码: 966-975
Authors:  Sun, Jian-Qiang;  Gu, Xiao-Yan;  Ma, Zhong-Qi;  Qin Mengzhao
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Landau-Lifshitz equation  Square-conservation schemes  RK-Cayley Fehlberg method  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:95/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation